Nombre de documents

9

CV de Philippe Charpentier


Article dans une revue6 documents

  • Philippe Charpentier, Yves Dupain, Modi Mounkaila,. On estimates for weighted Bergman projections. Proceedings of the American Mathematical Society, 2015, 143 (12), pp.5337-5352. <10.1090/proc/12660>. <hal-00958898v2>
  • Philippe Charpentier, Yves Dupain, Modi Mounkaila,. Estimates for Solutions of the $\partial$-Equation and Application to the Characterization of the Zero Varieties of the Functions of the Nevanlinna Class for Linearly Convex Domains of Finite Type. Journal of Geometric Analysis, 2014, 24 (4), pp.1860-1881. <10.1007/s12220-013-9398-5>. <hal-00563932v2>
  • Philippe Charpentier, Yves Dupain, Modi Mounkaila,. Estimates for some Weighted Bergman Projections. Complex Variables and Elliptic Equations, Taylor & Francis, 2014, 59 (8), pp.1070-1095. <10.1080/17476933.2013.805411>. <hal-00761375v3>
  • Philippe Charpentier, Yves Dupain. Extremal Bases, Geometrically Separated Domains and Applications. Algebra i Analiz, Nauka, Leningradskoe otdelenie, 2014, 26 (1), pp.196-269. <hal-00328871v2>
  • Ph. Charpentier, Yves Dupain. Estimates for the Bergmann and Szegö projections for pseudo convex domains of finite type with locally diagonalizable Levi form.. Publications mathématiques, 2006, 50 (2), pp.413--446. <hal-00269149>
  • Ph. Charpentier, Yves Dupain. Geometry of pseudo convex domains of finite type with locally diagonalizable Levi form and Bergman kernel.. Journal de Mathématiques Pures et Appliquées, Elsevier, 2006, 85, pp.71--118. <hal-00269156>

Pré-publication, Document de travail3 documents

  • R. Aaij, B. Adeva, M. Adinolfi, Z. Ajaltouni, S. Akar, et al.. Observation of the decay $B_{s}^{0} \to \eta_{c} \phi$ and evidence for $B_{s}^{0} \to \eta_{c} \pi^{+} \pi^{-} $. CERN-EP-2017-026, LHCb-PAPER-2016-056. 30 pages, 9 figures All figures and tables, along with any supplementary material and additional .. 2017. <in2p3-01478539>
  • Ph. Charpentier, Y Dupain. Weighted and boundary l p estimates for solutions of the ∂ -equation on lineally convex domains of finite type and applications. 2017. <hal-01507115>
  • Philippe Charpentier, Y Dupain, M Mounkaila. WEIGHTED ESTIMATES FOR SOLUTIONS OF THE ∂ -EQUATION FOR LINEALLY CONVEX DOMAINS OF FINITE TYPE AND APPLICATIONS TO WEIGHTED BERGMAN PROJECTIONS. 2016. <hal-01311050>